# SDR 96ZZZM183

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND RIGHT WING TANK RIB CRACKED, LOWER STRINGER, 2ND STRINGER, STATION 629, FROM REAR.  STOP DRILLED AND INSTALLED REPAIR PER SRM 57-10-5.
